MathSciNet Relay Station
MathSciNet bibliographic data
MR1646852 15A24 (15A09 58F07 70H05)
Braden, H. W. The equations $A^\ssf TX\pm X^\ssf TA=B$. SIAM J. Matrix Anal. Appl. 20 (1999), no. 2, 295–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement